# SDR SWIA201439666

- Difficulty date: October 23, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002B19
- Aircraft serial: 15101
- Aircraft time: 21,397 hours, 13,218 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COWL IS DENTED OUT OF LIMITS.  REPLACED IAW AMM.
